RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krasovskii, Yu P

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:190
Abstract pages:2617
Full texts:1128
References:203

http://www.mathnet.ru/eng/person21100
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/480097

Publications in Math-Net.Ru
1993
1. Yu. P. Krasovskii, “Long-Period Asymptotics of Solutions to Evolution Problems”, Funktsional. Anal. i Prilozhen., 27:4 (1993),  78–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:4 (1993), 285–287  isi
1991
2. Yu. P. Krasovskii, “An estimate of solutions of parabolic problems without an initial condition”, Izv. Akad. Nauk SSSR Ser. Mat., 55:2 (1991),  439–443  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:2 (1992), 429–433  isi
1989
3. Yu. P. Krasovskii, “Nonlinear diffusion and the stratification process”, Differ. Uravn., 25:6 (1989),  989–993  mathnet  mathscinet; Differ. Equ., 25:6 (1989), 719–724
1976
4. Yu. P. Krasovskii, G. G. Shchepkin, “Asymptotic theory of the electromagnetic field over a stratified medium with high conductivity”, Zh. Vychisl. Mat. Mat. Fiz., 16:3 (1976),  705–717  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:3 (1976), 157–170
1971
5. Yu. P. Krasovskii, “Differential properties of solutions of elliptic boundary-value problems with power singularities on the right-hand sides”, Izv. Akad. Nauk SSSR Ser. Mat., 35:1 (1971),  202–209  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:1 (1971), 211–219
1969
6. Yu. P. Krasovskii, “Growth estimates of the derivatives of the solutions of homogeneous elliptic equations near the the boundary”, Dokl. Akad. Nauk SSSR, 184:3 (1969),  534–537  mathnet  mathscinet  zmath
7. Yu. P. Krasovskii, “Properties of Green's functions, and generalized solutions of elliptic boundary value problems”, Dokl. Akad. Nauk SSSR, 184:2 (1969),  270–273  mathnet  mathscinet  zmath
8. Yu. P. Krasovskii, “Green function properties and generalized solutions of elliptic boundary value problems”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969),  109–137  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:1 (1969), 105–130
1967
9. Yu. P. Krasovskii, “Isolation of singularities of the Green's function”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967),  977–1010  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:5 (1967), 935–966
10. Yu. P. Krasovskii, “Investigation of potentials associated with boundary problems for elliptic equations”, Izv. Akad. Nauk SSSR Ser. Mat., 31:3 (1967),  587–640  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:3 (1967), 569–622
1965
11. Yu. P. Krasovskii, “An investigation of Green's functions”, Uspekhi Mat. Nauk, 20:5(125) (1965),  267–268  mathnet
1961
12. Yu. P. Krasovskii, “On the theory of steady-state waves of finite amplitude”, Zh. Vychisl. Mat. Mat. Fiz., 1:5 (1961),  836–855  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 1:4 (1962), 996–1018
1960
13. Yu. P. Krasovskii, “The existence of aperiodic flows with free boundaries”, Dokl. Akad. Nauk SSSR, 133:4 (1960),  768–770  mathnet  mathscinet  zmath
14. Yu. P. Krasovskii, “The theory of steady-state waves of large amplitude”, Dokl. Akad. Nauk SSSR, 130:6 (1960),  1237–1240  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020